BibTeX record: journals/tsp/TsakonasJO11

download as .bib file

@article{DBLP:journals/tsp/TsakonasJO11,
  author    = {Efthimios E. Tsakonas and
               Joakim Jalden and
               Bj\"{o}rn E. Ottersten},
  title     = {Semidefinite Relaxations of Robust Binary Least Squares Under Ellipsoidal
               Uncertainty Sets.},
  journal   = {{IEEE} Transactions on Signal Processing},
  year      = {2011},
  volume    = {59},
  number    = {11},
  pages     = {5169--5180},
  url       = {http://dx.doi.org/10.1109/TSP.2011.2162507},
  doi       = {10.1109/TSP.2011.2162507},
  timestamp = {Tue, 02 Sep 2014 21:38:25 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tsp/TsakonasJO11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}